Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 285, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 1, 2012, 7:15 PM CDT for Sharp County, Arkansas. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 7:15 PM CDT (00:15 UTC)
- Expired
- Aug 1, 2012, 7:30 PM CDT
- In force
- 15 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Sharp County, AR
The radar
The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 7:17 PM CDT | TSTM WND DMG | 3 E Ash Flat, AR | MULTIPLE TREES ARE DOWN WITH TREES REPORTED ON HOUSES AND VEHICLES. NO INJURIES ARE BEING REPORTED AT THIS TIME. POWER LINES AND POWER POLES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS54 KLZK 020015
SVRLZK
ARC135-020030-
/O.NEW.KLZK.SV.W.0285.120802T0015Z-120802T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 730 PM CDT
* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF ASH FLAT...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE... NELSONVILLE... CENTER...
WILD PLUM LAKE... STUART... STREET LAKE...
LAKE MIRANDY... LAKE JUNE... HWY 354 AND 58...
HIDDEN VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3622 9134 3606 9134 3606 9135 3597 9135
3597 9136 3615 9161 3628 9153 3631 9149
TIME...MOT...LOC 0015Z 307DEG 32KT 3619 9151
$$
511 follow-up statement
162
WWUS54 KLZK 020023
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
723 PM CDT WED AUG 1 2012
ARC135-020030-
/O.CON.KLZK.SV.W.0285.000000T0000Z-120802T0030Z/
SHARP AR-
723 PM CDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHARP
COUNTY UNTIL 730 PM CDT...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF ASH FLAT...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
NELSONVILLE... CENTER... STREET LAKE...
HWY 354 AND 58...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3616 9157 3622 9154 3625 9150 3622 9134
3606 9134 3606 9135 3597 9135 3597 9136
TIME...MOT...LOC 0023Z 307DEG 32KT 3617 9145
$$
51What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:06 PM CDT, 9 minutes earlier.
Area forecast discussion, Aug 1, 7:06 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 706 PM CDT WED AUG 1 2012 .AVIATION... UPPER LEVEL IMPULSE MOVING THROUGH THE NORTH WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE AREA FOR THE NEXT SEVERAL HOURS. THE STORMS MAY PRODUCE BRIEF GUSTY WINDS THIS EVENING. ONCE THE SYSTEM CLEARS THE AREA...ONLY MID TO HIGH LEVEL CLOUDS ARE EXPECTED WITH GENERALLY VFR CONDITIONS. MVFR TO LOCALLY IFR CONDITIONS ARE EXPECTED IN ANY STRONGER STORMS. && .PREV DISCUSSION... /ISSUED 309 PM CDT WED AUG 1 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT HEAT CONTINUES TO BE THE MAIN CONCERN WITH THIS FORECAST...ALONG WITH RAIN CHANCES. EVEN WITH CLOUD COVER AND RAINFALL THIS MORNING...TEMPERATURES HAVE REBOUNDED NICELY THIS AFTERNOON...WITH AREAS FROM LITTLE ROCK AND WEST CLIMBING OVER THE CENTURY MARK. ANOTHER MCV OVER SOUTHEAST KANSAS WILL MOVE SOUTHEAST INTO THE AREA TONIGHT...AND CONTINUED RAIN CHANCES THROUGH THE OVERNIGHT HOURS. WITH A SIMILAR SET UP THURSDAY TO TODAY...THINK THAT HEAT INDEX READINGS WILL REMAIN A CONCERN...WITH THE HEAT ADVISORY CONTINUING THROUGH THURSDAY AFTERNOON. SOME PLACES IN NORTHERN ARKANSAS MAY NOT QUITE REACH CRITERIA...BUT WITH SEVERAL DAYS OF HOT TEMPERATURES...HAVE KEPT ALL AREAS IN THE ADVISORY. AS RIDGE OF HIGH PRESSURE CONTINUES TO SLOWLY MOVE WEST...NORTHWEST FLOW WILL BRING SEVERAL IMPULSES INTO THE REGION. WHILE RAIN CHANCES WILL NOT BE HIGH...THERE MAY BE ENOUGH CLOUD COVER ASSOCIATED WITH THE FEATURES TO HELP KEEP HEAT INDEX READINGS IN CHECK. HAVE HELD OFF ON EXTENDING HEAT ADVISORY INTO FRIDAY DUE TO THE RAIN AND CLOUDS...EVEN THOUGH TEMPERATURES WILL REMAIN HOT. LONG TERM...SUNDAY THROUGH WEDNESDAY MODELS RMN IN DECENT AGREEMENT THRU THE FCST PD. A STRONG UPR TROF WL BE MOVG EWD THRU THE GREAT LAKES REGION AND NERN PART OF THE NATION HEADING INTO EARLY NEXT WEEK. MEANWHILE...THE PERSISTENT UPR RDG WL RETROGRADE WWD INTO THE ROCKIES...PLACING AR ON THE ERN PERIPHERY OF THE RDG. AS A RESULT...A FNTL BNDRY WL APCH NRN AR ON SUN AND IS PROGGED TO PUSH INTO CNTRL AR BEFORE STALLING OUT. THE QUESTION RMNS IS HOW FAR S WL THE BNDRY MOVE INTO THE FA. KEPT POPS IN 20-30 PERCENT RANGE THRU MOST OF THE PD. DISREGARDED THE GFS QPF OUTPUT AS IT CONTS TO SUFFER FM CONVECTIVE FEEDBACK ISSUES. THE BNDRY WL EVENTUALLY WASH OUT HEADING INTO THE MIDDLE OF NEXT WEEK...WITH JUST THE TYPICAL WDLY SCTD DIURNAL CONVECTION POSSIBLE. TEMPS WL RMN AT ABV NORMAL LVLS THRU THE PD. FIRE WEATHER... DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS VERY HOT CONDITIONS AND MAINLY DRY CONDS PERSIST. THE VERY DRY VEGETATION THAT IS IN PLACE AS A RESULT OF THE ONGOING SEVERE TO EXCEPTIONAL DROUGHT WILL ONLY ADD TO THE WILDFIRE THREAT. THE WILDFIRE THREAT RANGES FROM HIGH TO EXTREME ACROSS ALL OF THE STATE. EXPECT WINDS OF 8 TO 15 MPH THE NEXT SEVERAL DAYS...WITH HIGHER GUSTS IN SOME AREAS. MINIMUM RELATIVE HUMIDITY VALUES WILL GENERALLY RANGE FROM 30 TO 40 PERCENT IN THE COMING DAYS...WITH SOME LOCATIONS OVER WRN AR FALLING JUST BELOW 30 PERCENT. MANY COUNTIES ACRS AR REMAIN UNDER BURN BANS...AND ANY FIRE WILL QUICKLY SPREAD OUT OF CONTROL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 77 98 77 98 / 30 30 30 30 CAMDEN AR 75 101 77 99 / 20 20 20 20 HARRISON AR 74 98 76 101 / 30 30 30 30 HOT SPRINGS AR 80 103 77 99 / 20 20 20 20 LITTLE ROCK AR 79 100 78 98 / 20 30 20 30 MONTICELLO AR 77 100 77 99 / 20 20 20 30 MOUNT IDA AR 76 103 76 100 / 20 20 20 20 MOUNTAIN HOME AR 74 98 76 100 / 30 30 30 30 NEWPORT AR 75 99 77 97 / 30 30 30 30 PINE BLUFF AR 76 100 77 98 / 20 20 20 30 RUSSELLVILLE AR 80 100 77 99 / 20 30 20 30 SEARCY AR 75 99 78 97 / 30 30 30 30 STUTTGART AR 77 98 78 98 / 20 30 20 30 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...56
Hazardous weather outlook, Aug 1, 5:00 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED AUG 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY FOR A LARGE PART OF ARKANSAS DUE TO THE CONTINUED HOT TEMPERATURES AND ELEVATED HUMIDITY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO NEAR 110 DEGREES. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS ARKANSAS TODAY...MAINLY OVER NORTHERN...CENTRAL TO SOUTHERN AREAS. AN ISOLATED STRONG STORM MAY BE SEEN...BUT THE OVERALL SEVERE STORM THREAT WILL BE VERY LOW. ANY RAIN THAT IS SEEN WILL HAVE LITTLE AFFECT ON THE OVERALL DROUGHT CONDITIONS. THE STATE REMAINS IN A HIGH TO EXTREME WILDFIRE DANGER DUE TO THE ONGOING DROUGHT CONDITIONS AND BONE DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED AS FIRES COULD QUICKLY SPREAD OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HEAT ADVISORY IS IN EFFECT FOR A LARGE PART OF ARKANSAS ON THURSDAY DUE TO THE CONTINUED HOT TEMPERATURES AND ELEVATED HUMIDITY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO NEAR 110 DEGREES. ISOLATED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE AT TIMES DUE TO SOME UPPER LEVEL WEATHER SYSTEMS THAT WILL MOVE ACROSS ARKANSAS. OVERALL RAIN AMOUNTS AND COVERAGE WILL REMAIN LOW. ALSO THE THREAT OF ANY STRONG TO SEVERE STORMS WILL REMAIN ISOLATED AND BE VERY LOW. THE WILDFIRE DANGER IS EXPECTED TO REMAIN HIGH TO EXTREME FOR THE NEXT SEVERAL DAYS DUE TO THE ONGOING DROUGHT AND CONTINUED HOT TEMPERATURES. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE NEXT SEVERAL DAYS...WITH NO WIDESPREAD RAINFALL EXPECTED IN THE FORESEEABLE FUTURE TO BRING MUCH RELIEF. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Aug 1, 5:12 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 PM CDT WED AUG 1 2012
ARZ004-005-012240-
BAXTER AR-MARION AR-
512 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND EXTREME
NORTHWESTERN BAXTER COUNTIES UNTIL 545 PM CDT...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DIAMOND CITY...OR 15 MILES
NORTHWEST OF BULL SHOALS...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PRICE PLACE... OZARK ISLE... LAKEWAY...
PEEL... OAKLAND... MONARCH...
TATER KNOB... SHORT MTN... PINE MTN...
OAKLAND PUBLIC USE AREA... LONG MTN...
JONES PT WMA... HWY 125 PARK... BUCK CREEK PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3649 9252 3629 9267 3638 9288 3646 9288
3646 9285 3651 9284
TIME...MOT...LOC 2212Z 302DEG 17KT 3652 9278
227Local storm report, Aug 1, 5:30 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST HARRISON 36.24N 93.12W
08/01/2012 E50 MPH BOONE AR LAW ENFORCEMENT
STRONG WINDS HAVE KNOCKED DOWN SEVERAL POWERLINES AND
CAUSED MINOR DAMAGE TO SEVERAL STRUCTURES IN THE CITY OF
HARRISON.
&&
MCLAYSpecial weather statement, Aug 1, 6:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
605 PM CDT WED AUG 1 2012
ARZ005-006-015-012335-
BAXTER AR-FULTON AR-IZARD AR-
605 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IZARD...SOUTHWESTERN
FULTON AND NORTHEASTERN BAXTER COUNTIES UNTIL 630 PM CDT...
AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GAMALIEL LANDING...OR 10 MILES NORTHEAST OF
MOUNTAIN HOME...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALEM... VIOLA... SALEM ARPT...
ROBINSON PT LNDG... OXFORD... MORRISTON...
GAMALIEL LANDING... FLINT SPRINGS... BYRON...
BEXAR... WISEMAN... WILD CHERRY...
WHEELING... VIOLET HILL... VIDETTE...
UNION... MITCHELL... HENDERSON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3647 9212 3633 9171 3613 9184 3638 9235
3650 9229
TIME...MOT...LOC 2305Z 296DEG 32KT 3640 9219
51Local storm report, Aug 1, 6:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG BULL SHOALS 36.38N 92.59W
08/01/2012 MARION AR LAW ENFORCEMENT
ATLEAST TWO BOAT DOCKS WERE OVERTURNED AND A POWER LINE
WAS DOWN IN BULL SHOALS.
&&
MCLAYSpecial weather statement, Aug 1, 6:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT WED AUG 1 2012
ARZ003-004-013-020035-
BOONE AR-MARION AR-SEARCY AR-
651 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE...NORTHWESTERN SEARCY AND
WESTERN MARION COUNTIES UNTIL 730 PM CDT...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OMAHA...OR 13 MILES
NORTHEAST OF GREEN FOREST...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... VALLEY SPRINGS... SELF...
ROBERSON HOLLOW... PYATT... OMAHA...
OLVEY... MYRTLE... DUGGER...
CRAWFORD... BERGMAN... ZINC...
RIDGEWAY... EVERTON... EROS...
BURLINGTON... BELLEFONTE... WOODEN HILLS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3618 9273 3603 9293 3611 9295 3612 9306
3637 9331 3645 9331 3651 9322 3651 9315
TIME...MOT...LOC 2352Z 318DEG 24KT 3640 9319
/56Local storm report, Aug 1, 6:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG YELLVILLE 36.23N 92.69W
08/01/2012 MARION AR PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN IN YELLVILLE. ONE
TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE.
&&
MCLAYThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:28 PM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Aug 1, 7:30 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 30 min |
| Aug 1, 8:07 PM CDT | Special Weather Statement | LZK | Jackson | 48 min |
| Aug 1, 10:20 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Stone, Van Buren | 40 min |
| Aug 2, 12:01 AM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| Aug 2, 1:04 AM CDT | Special Weather Statement | LZK | Van Buren | 31 min |
| Aug 2, 1:08 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren | 37 min |
| Aug 2, 1:34 AM CDT | Special Weather Statement | LZK | Stone | 31 min |
| Aug 2, 4:09 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.